# SDR REXA2016011800047

- Difficulty date: January 18, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT OXYGEN MASKS FAILED TO DEPLOY DURING OPERATIONAL CHECK.  R & R FLIGHT ATTENDANT OXYGEN MASK CATCH MECHANISM IAW AMM 35-21-05-020-803 STEP 3A.  OPERATIONS CHECK OF FLIGHT ATTENDANT OXYGEN MASK GOOD IAW AMM 35-20-00-710-803.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
